# SDR 04FDEA03257

- Difficulty date: November 29, 2004
- Submitted: November 30, 2004
- Operation: Air carrier
- Aircraft: N377FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47965
- Aircraft time: 82,189 hours, 30,715 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: ARC0269503
- Condition: Delaminated
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING PANEL OVER AFT TRUNNION HAS MANY AREAS OF DELAMINATION.  REPAIRED AFT TRUNNION PANEL ARC0269-503 BY FABRICATING AND BONDING NEW SKINS, DOUBLERS AND CORE IAW TPS 1001 REV E, DAC GWG ARC0269 AND FEDEX EA 8-5710-83945,  WINGS- LEFT HAND MAIN LANDING GEAR FITTING TO FUSELAGE AFT, UPPER TRAILING EDGE PANEL- REPAIR.
